Loading, please wait...

Dye-Free Infants' Acetaminophen - 2pk/2 fl oz Each - Up&Up™

About this item

At a glance

Dye-Free
Dye-Free
Gluten Free
Gluten Free

Highlights

  • THE ACTIVE INGREDIENT in Infants' Pain & Fever, Dye-Free Grape Flavor, is acetaminophen 160 mg per 5 mL. Compare to Infants' Tylenol® Oral Suspension active ingredient.
  • MADE FOR AGES 2-3 YEARS: This product is a Grape flavored oral suspension liquid, formulated for children ages 2 to 3 years; for fast, effective relief of fever and pain.
  • PAIN RELIEVER & FEVER REDUCER: Infants' Pain & Fever temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache.
  • FREE OF: alcohol, aspirin, ibuprofen, gluten & high fructose corn syrup. This infants' pain reliever & fever reducer for children ages 2 to 3 years is dye-free with a non-staining formula.
  • USE ENCLOSED SYRINGE only. Do not use other cups or spoons. Pediatrician Preferred Dosing System.

Specifications

Suggested Age: 2 Years and Up

Active Ingredient Strength Value: 160 Ounces

Product Form: Liquid

Primary Active Ingredient: Acetaminophen

Safety and Security Features: Child-Resistant Packaging

Package Quantity: 1

TCIN: 15024461
UPC: 370030627097
Item Number (DPCI): 007-00-0027
Origin: Made in the USA and Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Description

Compare to Infants' Tylenol® Oral Suspension active ingredient. When baby relies on you to feel better, turn to Infants' Pain & Fever, Acetaminophen 160 mg per 5 mL, Dye-Free Grape Flavor. The active ingredient in this oral suspension liquid medicine is acetaminophen, a fast, effective pain reliever and fever reducer for children ages 2 to 3 years. Free of alcohol, aspirin, ibuprofen, gluten & high fructose corn syrup. Use only with enclosed syringe, Pediatrician Preferred Dosing System.
Dye-Free
A product that either makes an unqualified on-pack statement indicating that it does not contain dye, or carries an unqualified on-pack statement such as "no dyes" or "dye-free."
Gluten Free
A product that has an unqualified independent third-party certification, or carries an on-pack statement relating to the finished product being gluten-free.
See how we make shopping for wellness even easier.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.

From the manufacturer

No information loaded.

Guest Ratings & Reviews

4.2 out of 5 stars with 66 reviews
78% would recommend
38 recommendations
quality: 4.72 out of 5
value: 5 out of 5

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.


*See offer details. Restrictions apply. Pricing, promotions and availability may vary by location and at Target.com.